MAUDE Adverse Event Report: CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA19
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 09/25/2015
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed that a patient who had a mitroflow aortic pericardial valve lxa19 implanted on (b)(6) 2013, due to aortic root aneurysm with aortic regurgitation with connective tissue disorder, developed a progressive aortic stenosis and mitral regurgitation.On (b)(6) 2015, she underwent a re-do sternotomy to replace the mitroflow valve with a 19 mm magna ease.As reported, patient died on (b)(6) 2021 due to systolic heart failure due to diastolic heart failure due to valve (magna ease) dysfunction.

Brand Name
MITROFLOW LXA AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key15633928
Report Number3019892983-2022-01046
Device Sequence Number7975047
Product Code LWR
UDI-Device Identifier00896208000092
UDI-Public(01)00896208000092(240)LXA19(17)171231
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2022
Report Date (Section F) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberLXA19
Device Catalogue NumberLXA19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/21/2022
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer09/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexFemale